How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 46729
Experience:  Board Certified Oncologist
41363181
Type Your Oncology Question Here...
Dr. David is online now

my sister has been taking nutri advanced thyroid and nutri

Customer Question

my sister has been taking nutri advanced thyroid and nutri advanced adrenal since feb. She built up to x4 adrenal and x6 thyroid a day but feels very ill for past two weeks. She may have given incorrect temp readings to her specialist (he is on holiday and I can't contact him) so thinks she may have taken too many tablets too soon?? She is currently unable to sleep, is ultra nervous, her body keeps going numb and she has had ringing in her ears since Thursday. She stopped taking the tablets last Weds due to feeling unwell. Please let me know what we can do to help relieve her current symptoms. Thanks Nicola
Submitted: 4 years ago.
Category: Oncology
Expert:  Dr. David replied 4 years ago.

Dr. David :

This is Dr. David

Dr. David :

I am glad she has stopped these supplements.

Dr. David :

sounds like she could have too much thyroid hormone or too much adrenal hormone in her body at this time.

Dr. David :

either of which could cause her not to be able to sleep.

Dr. David :

she needs to see her doctor and get blood testing to check her thyroid hormone level and adrenal hormone levels.

Dr. David :

she needs to bring in those supplements to her doctor to show them what is in them.

Dr. David :

without blood testing and evaluation, it is unclear what sort of treatment she needs at this point.

Dr. David :

does she have a doctor she can see?

Dr. David :

hello?

Dr. David :

nutri advanced thyroid has thyroid concentrate in it

Dr. David :

http://www.nutri-online1.co.uk/Portals/1/3201.pdf

Dr. David :

thyroid hormone has a very slow 1/2 life which means it can take several weeks to get out of her system.

Dr. David :

so it will take several weeks for the excess thyroid hormone to get out of her system.